MAUDE Adverse Event Report: PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ZENITION 70
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the wireless footswitch had a connection issue.The system was in clinical sue at the time of the reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information acquired, this complaint is not related to the firmware issue with the wireless foot switch (wfs) addressed in medical device correction z-0648-2022, as the issue in this complaint was found to be an issue with the wireless base station.The system was in clinical use when the issue occurred.The procedure was completed by using the hand switch / wired foot switch.A philips field service engineer (fse) visited the site, performed a functional analysis and identified that the wireless base station caused the reported issue.The fse replaced the wireless base station.Analysis of the returned part has not identified an issue.After the replacement of the wireless base station, the system was returned to use in good working order.At the time this complaint was received, philips did not have enough information to exclude the potential for death or serious injury on recurrence, and as such the complaint was reported.In the event of an electronic defect in the wfs or wireless base station, both the wired footswitch and hand switch provide duplicate controls to command exposure and fluoroscopy.Therefore, the key imaging function of the system would not be lost.This scenario is not likely to cause or contribute to death or serious injury if it were to recur.Based on re-evaluation, this case is not reportable.The codes were updated based on the investigation outcome.

Brand Name
ZENITION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
derrick massuri
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key20212086
Report Number3003768277-2024-05111
Device Sequence Number7202571
Product Code OWB
UDI-Device Identifier00884838091528
UDI-Public00884838091528
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K183040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZENITION 70
Device Catalogue Number718133
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown